English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  The spatially homogeneous relativistic Boltzmann equation with a hard potential

Lee, H., & Rendall, A. D. (2013). The spatially homogeneous relativistic Boltzmann equation with a hard potential. Communications in Partial Differential Equations, 38(12), 2238-2262. doi:10.1080/03605302.2013.827709.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000E-77DF-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0026-B8B2-A
Genre: Journal Article

Files

show Files
hide Files
:
1301.0106 (Preprint), 254KB
Name:
1301.0106
Description:
File downloaded from arXiv at 2013-01-22 13:45
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
CPDE38_2238.pdf (Any fulltext), 190KB
 
File Permalink:
-
Name:
CPDE38_2238.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Gravitational Physics (Albert Einstein Institute), Potsdam-Golm; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Lee, Ho1, Author              
Rendall, Alan D.2, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, 24012              
2Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: General Relativity and Quantum Cosmology, gr-qc,Mathematics, Analysis of PDEs, math.AP,
 Abstract: In this paper, we study spatially homogeneous solutions of the Boltzmann equation in special relativity and in Robertson-Walker spacetimes. We obtain an analogue of the Povzner inequality in the relativistic case and use it to prove global existence theorems. We show that global solutions exist for a certain class of collision cross sections of the hard potential type in Minkowski space and in spatially flat Robertson-Walker spacetimes.

Details

show
hide
Language(s):
 Dates: 2013-01-0120132013
 Publication Status: Published in print
 Pages: 21 pages
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1301.0106
DOI: 10.1080/03605302.2013.827709
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Partial Differential Equations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: New York : Marcel Dekker
Pages: - Volume / Issue: 38 (12) Sequence Number: - Start / End Page: 2238 - 2262 Identifier: ISSN: 0360-5302
CoNE: /journals/resource/954925521677